Retracts of abelian cyclically ordered groups

Ján Jakubík

Archivum Mathematicum (1989)

  • Volume: 025, Issue: 1-2, page 13-18
  • ISSN: 0044-8753

How to cite

top

Jakubík, Ján. "Retracts of abelian cyclically ordered groups." Archivum Mathematicum 025.1-2 (1989): 13-18. <http://eudml.org/doc/18253>.

@article{Jakubík1989,
author = {Jakubík, Ján},
journal = {Archivum Mathematicum},
keywords = {lexicographic product; retracts; abelian cyclically ordered groups},
language = {eng},
number = {1-2},
pages = {13-18},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Retracts of abelian cyclically ordered groups},
url = {http://eudml.org/doc/18253},
volume = {025},
year = {1989},
}

TY - JOUR
AU - Jakubík, Ján
TI - Retracts of abelian cyclically ordered groups
JO - Archivum Mathematicum
PY - 1989
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 025
IS - 1-2
SP - 13
EP - 18
LA - eng
KW - lexicographic product; retracts; abelian cyclically ordered groups
UR - http://eudml.org/doc/18253
ER -

References

top
  1. Š. Černák J. Jakubík, Completion of a cyclically ordered group, Czech. Math. J. 37, 1987,157-174. (1987) Zbl0624.06021MR0875137
  2. D. Duffus M. Poguntke I. Rival, Retracts and the fixed point problem for finite partially ordered sets, Canad. Math. Bull. 23, 1980, 231-236. (1980) Zbl0441.06003MR0576104
  3. D. Duffus I. Rival, Retracts of partially ordered sets, J. Austral. Math. Soc. Ser. A, 27 1979, 495-506. (1979) Zbl0421.06002MR0542664
  4. D. Duffus I. Rival M. Simonovits, Spanning retracts of a partially ordered set, Discrete Math. 32, 1980, 1-7. (1980) Zbl0453.06003MR0588902
  5. D. Duffus I. Rival, A structure theory for ordered set, Discrete Math. 35, 1981, 53-118. (1981) Zbl0459.06002MR0620665
  6. L. Fuchs, Partially ordered algebraic systems, Pergamon Press, Oxford 1963. (1963) Zbl0137.02001MR0171864
  7. J. Jakubík, Retracts of abelian lattice ordered groups, (Submitted.) Zbl0691.06009
  8. J. Jakubík, Retract varieties of abelian lattice ordered groups, (Submitted.) Zbl0705.06011
  9. J. Jakubík G. Pringerová, Representations of cyclically ordered groups, Čas. pěst. matem. 113, 1988, 184-196. . (1988) Zbl0654.06016MR0949044
  10. J. Jakubík G. Pringerová, Radical classes of cyclically ordered groups, Mathem. Slovaca 38, 1988, 255-268. (1988) Zbl0662.06004MR0977904
  11. L. Rieger, On ordered and cyclically ordered groups I, II, III, Věstník král. české spol. nauk 1946, 1-31; 1947, 1-33; 1948, 1-26. (In Czech.) (1946) MR0020995
  12. S. Swierczkowski, On cyclically ordered groups, Fundam. Math. 47, 1959, 161-166. (1959) Zbl0096.01501MR0110759
  13. A. J. Zabarina, K teorii cikličeski uporjadočennych grupp, Matem. zametki 31, 1982, 3-12. (1982) 
  14. A. J. Zabarina, O linejnom i cikličeskom porjadkach v gruppe, Sibir. matem. žurn. 26. 1985, 204-207. (1985) MR0788349
  15. A. J. Zabarina G. G. Pestov, K teoreme Sverčkovskogo, Sibir. matem. ž. 25, 1984, 46-53. (1984) MR0754739

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.